# SDR RAIA970835

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Gen
- Part number: 31036061
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 10,467 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7067 - NR 2 ENGINE RPM DROPPED TO 40 PERCENT.  REMOVED AND REPLACED TACH GENERATOR DRIVE INSERT.  (M)
